Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

Vietnam Journal of Mathematics 38:3 (2010) 261-280  

 

Attractors for Quasilinear Parabolic Equations

Involving Weighted p-Laplacian Operators

Cung The Anh, Nguyen Dinh Binh and Le Thi Thuy

 

Abstract. In this paper, using the asymptotic a priori estimate method, we prove the existence of global attractors for a class of quasilinear degenerate parabolic equations involving weighted p-Laplacian operators in bounded domains. The obtained results, in particular, improve some recent known results about the p-Laplacian equations.

2000 Mathematics Subject Classification: 35B41, 35K65, 35D05.

Keywords: Quasilinear degenerate parabolic equation, weighted p-Laplacian operator, global solution, flobal attractor, compactness method , monotonicity method, symptotic a priori estimate method.

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013